Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: Persistent Redness after Dermarolling with 1,0mm on cheeks  (Read 4545 times)

sunny815

  • Guest
Persistent Redness after Dermarolling with 1,0mm on cheeks
« on: October 25, 2012, 10:53:20 AM »
Hello Sarah,

Regrettably I didn't find your website earlier.  :(
I tried dermarolling 3 times. The first with a 0,5mm Doctorroller, the second and third time with a 1,0 mm Doctorroller (always 2 weeks between the sessions). The first two times I didn't have any problems at all. But from the last rolling (10 days ago) I got some persistent redness on the cheeks. Please have a look at the attached photo.
The other parts of the face are ok. After needling I used a serum with green tea extract from an apparantly controvery company - according to your forum.
I am male, 39 years old and exposed my skin often to the sun during summers when I was younger.
I never had problems with couperose. I wanted to improve my skin texture in generall and especially crow feets and vertical lines - from sleeping on the side.
Could you recommend me any of your products for my problem with the redness (vitamin c, copper peptid mask or vitamin a/d creme) ?
Is it possible that I have damaged some smaller blood vessels through dermarolling - I experienced  a lot of pinpoint bleeding, especially on my cheeks?
Do you think the redness will fade away and it only needs some time?
I am of course dissapointed and do not want to roll anymore as long as I donn't know if does more harm than good for me. Before the last rolling I planned to order the 1,5mm roller from your shop in order to achieve better results and to only roll every 6-8 weeks. But I think this is probably not a good idea for me.
What is your recommendation?
I would be very happy for your competent answer.
Best regards from Germany
Chris
 



SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: Persistent Redness after Dermarolling with 1,0mm on cheeks
« Reply #1 on: October 26, 2012, 05:09:57 PM »
Sorry to hear about your experience.

Did you expose your skin to the sun right after or shortly after dermarolling without sun protection?

None of our products help with this kind of redness. Certain products we offer can help with pigmentation but the type of pigmentation that is caused by skin pigment melanin - age spots, sun spots etc.

Buy an anti-inflammatory cream (not with steroids), containing acetylsalicylic acid or for example ibuprofen or diclofenac and apply it on your cheeks. Or buy NUROFEN rapid capsules or NAPROXEN capsules and pierce them. They both contain a nonsteroidal anti-inflammatory subtance.

Available OTC. Write me again in about two weeks to say whether it got better.

If it doesn't help, buy an anti-inflammatory cream with steroids. Some of them are OTC.

Dr. Roller is a high quality roller - the best in fact, we also sell them.

Yes, I think the redness will disappear but the creams will hopefully speed it up.

« Last Edit: February 02, 2013, 04:45:13 PM by SarahVaughter »
My comments should not be considered medical advice.

The dermaneedling part of our site is http://owndoc.com/dermarolling/

Our digital dermaneedling device ($170 for home users and clinics): http://derminator.com/

Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid

sunny815

  • Guest
Re: Persistent Redness after Dermarolling with 1,0mm on cheeks
« Reply #2 on: October 27, 2012, 01:38:27 PM »
Thank you very much for your help.

I avoided the sun as far as I could and used a sun protection level 30.

I already started to use a low dosed (0,5%) hydrocortisone creme yesterday morning (before I red your answer) and the redness seems to fade slowly. My left cheek is almost back to normal. I will continue using the creme for a few days and give a feedback in about 2 weeks.

sunny815

  • Guest
Re: Persistent Redness after Dermarolling with 1,0mm on cheeks
« Reply #3 on: November 15, 2012, 11:14:34 AM »
As promised I would like to report that the redness has gone in the meantime  :)

I also bought some of your products from the shop (Vitamin C, Copper Peptides Serum, Infadolan).
Thank you for the very fast delivery by the way.
I use the products regulary since about a little more than a week and I can say that my skin feels a lot softer as a result. I use the Infadolan only around the eyes before I go to bed.

Let me ask you one more question Sarah.
Your product description of the copper peptides serum says to use it once in a week.
Is it benifical to use it every second day and every other day the vitamin C?
I didn't have any skin irritation from the copper peptides serum and I think that it has helped with the redness.

I also plan continuing with dermarolling but only to use it on the forehead and the area around my eyes - where I have first wrinkles.
I will leave out the cheeks as they responsed more sensible.

Kind regards

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: Persistent Redness after Dermarolling with 1,0mm on cheeks
« Reply #4 on: November 16, 2012, 04:57:10 PM »
I am glad your redness is gone.

Yes, you can use copper peptides every other day - I will change the sentence in the shop. Thank you for bringing it to my attention!

Just do not apply copper peptides on the same day as vit. C.

Some more info here:

http://forums.owndoc.com/dermarolling-microneedling/best-skin-care-routine/

Hope your rolling will go OK.
My comments should not be considered medical advice.

The dermaneedling part of our site is http://owndoc.com/dermarolling/

Our digital dermaneedling device ($170 for home users and clinics): http://derminator.com/

Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid